Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 64, NWS Shreveport, LA

April 29, 20167 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Apr 29, 2016, 2:47 PM CDT for 7 counties in Texas. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2016, 2:47 PM CDT (19:47 UTC)
Expired
Apr 29, 2016, 7:45 PM CDT
In force
5 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Camp County, TX, Franklin County, TX, Morris County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 151 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 6:30 PM CDTFLASH FLOODQuitman, TXNUMEROUS COUNTY ROADS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 223 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 7.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
451 m²/s²
Significant tornado parameter
0.9
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

573 
WGUS54 KSHV 291947
FFWSHV
TXC063-159-343-423-449-459-499-300045-
/O.NEW.KSHV.FF.W.0064.160429T1947Z-160430T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
247 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN MORRIS COUNTY IN NORTHEASTERN TEXAS...
  CAMP COUNTY IN NORTHEASTERN TEXAS...
  SOUTHERN TITUS COUNTY IN NORTHEASTERN TEXAS...
  WOOD COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN UPSHUR COUNTY IN NORTHEASTERN TEXAS...
  SOUTHERN FRANKLIN COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN SMITH COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 745 PM CDT

* AT 246 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MINEOLA...PITTSBURG...WINNSBORO...LEESBURG...LINDALE...QUITMAN...HOARD...
  GOLDEN...NEWSOME...HAINESVILLE...PLEASANT GROVE...SCROGGINS...MILLER'S
  COVE...ROCKY MOUND...GRICE...CARROLL...MONTICELLO...HOPEWELL...HARVARD
  AND PERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3296 9537 3296 9531 3301 9531 3316 9512
      3300 9481 3240 9550 3242 9551 3243 9554
      3245 9555 3248 9559 3269 9559 3272 9564
      3276 9564

$$

VIII.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 2:01 PM CDT, 46 minutes earlier.

Area forecast discussion, Apr 29, 2:01 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 PM CDT FRI APR 29 2016

.DISCUSSION...
UPDATE TO ISSUE TOR WATCH 125. /12/

&&

.PREV DISCUSSION... /ISSUED 1149 AM CDT FRI APR 29 2016/

AVIATION...
STRONG SHORT WAVE TROUGH CURRENTLY CENTERED OVER N NM TO EJECT NE
INTO THE CENTRAL STATES THROUGH SATURDAY. THIS TROUGH TO PROVIDE
NUMEROUS TSTMS THROUGH SATURDAY WITH MVFR CEILINGS. IN STRONG
TSTMS...EXPECT IFR CEILINGS AND VISIBILITY THROUGH SATURDAY AS
WELL.  /VIII./

PREV DISCUSSION... /ISSUED 1118 AM CDT FRI APR 29 2016/

DISCUSSION...
COMPLEX SITUATION CONTINUES TO SET UP FOR OUR REGION TODAY. BAND
OF STRONG STORMS CONTINUE TO TRAIN ALONG A WARM FRONT DRAPED
ROUGHLY ALONG THE RED RIVER OF NE TX/SE OK EWD INTO SRN AR. THESE
STORMS HAVE BEEN RESPONSIBLE FOR FLASH FLOODING AND LARGE HAIL
REPORTS OVER THE LAST SEVERAL HOURS. FURTHER S IN THE WARM
SECTOR...INSTABILITY-DRIVEN PULSE-SEVERE STORMS HAVE DEVELOPED
ACROSS E TX/N LA. INSTABILITY IS FCST TO INCREASE IN THE WARM
SECTOR TODAY...AS THE UPPER LOW INCHES EWD TODAY/TONIGHT. AS THIS
OCCURS...SFC-BASED CONVECTIVE INITIATION ALONG AND E OF THE
ADVANCING DRYLINE IS EXPECTED ALONG OR JUST E OF I-35 THIS
AFTERNOON. GIVEN THE MAXIMIZED INSTABILITY AND INCREASINGLY
FAVORABLE UPPER LEVEL DYNAMICS...STORMS SHOULD RAPIDLY INTENSIFY
AND WILL ADVANCE EWD INTO OUR REGION BY LATE THIS AFTERNOON.
DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE AS
THESE STORMS MOVE EWD. IN ADDITION...UPPER LEVEL SWLY FLOW WILL
BECOME INCREASINGLY PARALLEL TO THE SFC FRONT AS IT MERGES WITH
THE DRYLINE THIS EVENING...WHICH MAY ADD FLASH FLOODING TO OUR
LIST OF POSSIBLE THREATS. WILL EVALUATE THE NEED FOR THE FLASH
FLOOD WATCH TO BE EXTENDED FURTHER S FOR THIS POSSIBILITY WITH
THE AFTERNOON PACKAGE.

FOR THE UPDATE...HAVE ONLY MADE A FEW ADJUSTMENTS TO POPS/WX TO
COVER THE WARM-SECTOR PULSE CONVECTION. THE REMAINDER OF THE FCST
LOOKS TO BE REASONABLY ON TRACK...AND NO OTHER CHANGES ARE
EXPECTED ATTM. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  67  82  64 /  70  90  70  50
MLU  87  68  84  66 /  70  90  70  70
DEQ  76  64  82  56 /  90  90  40  20
TXK  82  66  82  60 /  80  90  50  30
ELD  82  67  80  63 /  80  90  70  50
TYR  86  67  84  61 /  80  90  50  20
GGG  86  67  82  62 /  70  90  50  30
LFK  90  68  82  66 /  30  90  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ARZ050-051-
     059>061-070.

LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ001-002-
     010-011-017-018.

OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ096-097.

&&

12
Hazardous weather outlook, Apr 29, 11:52 AM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT FRI APR 29 2016

ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED
TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON
HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS
WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN
LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE
MOVES INTO THE REGION FROM THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-
149>153-165>167-301700-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE
FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER
THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS
EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST
ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF
NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

12

In the hours before

Local storm report, Apr 29, 1:25 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
125 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             3 SW SHREVEPORT         32.45N 93.84W
04/29/2016  E0.75 INCH       CADDO              LA   NWS EMPLOYEE

            DIME SIZE HAIL AT THE OFFICE.

&&

PALMER
Local storm report, Apr 29, 1:36 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             1 ENE HALL SUMMIT       32.18N 93.29W
04/29/2016  E0.88 INCH       RED RIVER          LA   PUBLIC

            REPORT OF NICKEL SIZE HAIL IN HALL SUMMIT.

&&

PALMER
Special weather statement, Apr 29, 2:07 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
207 PM CDT FRI APR 29 2016

OKZ077-TXZ096-292000-
MCCURTAIN OK-RED RIVER TX-
207 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCURTAIN AND
NORTHERN RED RIVER COUNTIES UNTIL 300 PM CDT...

AT 207 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BAGWELL...OR 10 MILES WEST OF CLARKSVILLE...MOVING NORTHEAST AT 45
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...IDABEL...BAGWELL...MANCHESTER...VALLIANT...DETROIT...
MILLERTON...GARVIN...KIOMATIA...WOODLAND...NEGLEY...SLIM...BRYARLY...ALBION...
FARMERS HILL...KANAWHA...SILVER CITY AND REDLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
OKLAHOMA...AND NORTHEASTERN TEXAS.

LAT...LON 3382 9531 3391 9527 3389 9527 3389 9525
      3393 9526 3396 9523 3394 9516 3411 9516
      3389 9468 3348 9515 3356 9531
TIME...MOT...LOC 1907Z 211DEG 37KT 3362 9523

19
Special weather statement, Apr 29, 2:18 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
218 PM CDT FRI APR 29 2016

TXZ097-108>112-124-125-292000-
WOOD TX-TITUS TX-CAMP TX-CASS TX-UPSHUR TX-FRANKLIN TX-MORRIS TX-
BOWIE TX-
218 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR MORRIS...CAMP...TITUS...
SOUTHWESTERN BOWIE...NORTHWESTERN CASS...EASTERN WOOD...NORTHWESTERN
UPSHUR AND SOUTHERN FRANKLIN COUNTIES UNTIL 300 PM CDT...

AT 217 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF WINNSBORO...MOVING NORTHEAST AT 65 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...PITTSBURG...WINNSBORO...LEESBURG...DAINGERFIELD...
QUITMAN...HUGHES SPRINGS...LONE STAR...NAPLES...OMAHA...COOKVILLE...DALBY
SPRINGS...NEWSOME...HAINESVILLE...ROSEWOOD...ROCKY BRANCH...JENKINS...US
259 AND I 30 INTERSECTION...CASON AND SCROGGINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.

LAT...LON 3280 9550 3338 9483 3337 9481 3336 9481
      3337 9480 3336 9480 3334 9479 3333 9478
      3332 9478 3332 9475 3333 9475 3341 9474
      3312 9441 3257 9528
TIME...MOT...LOC 1917Z 230DEG 67KT 3283 9525

19
Special weather statement, Apr 29, 2:26 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
226 PM CDT FRI APR 29 2016

LAZ005-006-014-292015-
UNION LA-OUACHITA LA-LINCOLN LA-
226 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR UNION...NORTHEASTERN LINCOLN AND
NORTHERN OUACHITA PARISHES UNTIL 315 PM CDT...

AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARMERVILLE...OR 15 MILES NORTHEAST OF RUSTON...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...RUSTON...SWARTZ...FARMERVILLE...STERLINGTON...MARION...DOWNSVILLE...
LOCH LOMON...BAYOU D ARBONNE LAKE...HAILE...D ARBONNE...GUTHRIE...SHILOH...
EUREKA...SPENCER...DESHARD...FAIRBANKS...ROCKY BRANCH...LINVILLE AND
PERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3261 9194 3254 9264 3296 9258 3297 9208
      3292 9207 3287 9208 3284 9206 3283 9207
      3280 9205 3276 9206 3274 9205 3273 9207
      3269 9205 3270 9204 3271 9204 3270 9203
      3271 9197 3267 9195
TIME...MOT...LOC 1925Z 251DEG 30KT 3270 9247

19
Special weather statement, Apr 29, 2:46 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
246 PM CDT FRI APR 29 2016

TXZ110-124-125-292015-
WOOD TX-CAMP TX-UPSHUR TX-
246 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CAMP...EASTERN WOOD AND
NORTHWESTERN UPSHUR COUNTIES UNTIL 315 PM CDT...

AT 245 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HAINESVILLE...OR 14 MILES SOUTH OF WINNSBORO...MOVING NORTHEAST
AT 60 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PITTSBURG...LEESBURG...HAINESVILLE...ROSEWOOD...NEWSOME...ROCKY MOUND...
GRICE...HARVARD AND PERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.

LAT...LON 3296 9524 3296 9517 3302 9515 3303 9513
      3303 9511 3305 9508 3308 9502 3307 9496
      3301 9487 3301 9486 3298 9483 3257 9525
      3258 9526 3270 9546
TIME...MOT...LOC 1945Z 216DEG 62KT 3275 9526

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:56 PM CDTRiver Flood WarningSHVFranklin, Morris, Titus8 days
Apr 29, 1:03 AM CDTSpecial Weather StatementSHVBowie, Franklin, Morris, Titus42 min
Apr 29, 1:23 AM CDTSpecial Weather StatementSHVBowie52 min
Apr 29, 1:36 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus54 min
Apr 29, 2:28 AM CDTSevere Thunderstorm WarningSHVBowie62 min
Apr 29, 3:35 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more13 hr
Apr 29, 5:57 AM CDTSevere Thunderstorm WarningSHVBowie63 min
Apr 29, 10:02 AM CDTRiver Flood WarningSHVGregg, Rusk19 days
Apr 29, 10:02 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk19 days
Apr 29, 10:29 AM CDTSpecial Weather StatementSHVRusk46 min
Apr 29, 11:22 AM CDTSpecial Weather StatementSHVHarrison38 min
Apr 29, 11:47 AM CDTSpecial Weather StatementSHVHarrison, Marion43 min
Apr 29, 12:10 PM CDTSpecial Weather StatementSHVSmith, Upshur50 min
Apr 29, 12:15 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood45 min
Apr 29, 12:18 PM CDTSpecial Weather StatementSHVMarion42 min
Apr 29, 12:22 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Smith, Upshur, Wood38 min
Apr 29, 12:26 PM CDTSpecial Weather StatementSHVHarrison, Panola49 min
Apr 29, 12:27 PM CDTSpecial Weather StatementSHVGregg48 min
Apr 29, 12:29 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Morris, Upshur29 min
Apr 29, 1:00 PM CDTSpecial Weather StatementSHVCamp, Upshur, Wood45 min
Apr 29, 1:37 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Titus, Upshur, Wood38 min
Apr 29, 1:42 PM CDTAreal Flood AdvisorySHVCamp, Franklin, Smith, Titus, Upshur, Wood3 hr
Apr 29, 2:07 PM CDTSpecial Weather StatementSHVRed River53 min
Apr 29, 2:18 PM CDTSpecial Weather StatementSHVCamp, Morris, Titus, Wood42 min
Apr 29, 2:37 PM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby9 days
Apr 29, 2:46 PM CDTSpecial Weather StatementSHVCamp, Wood29 min
Apr 29, 5:13 PM CDTSevere Thunderstorm WarningSHVSmith, Wood62 min
Apr 29, 5:23 PM CDTTornado WarningSHVBowie37 min
Apr 29, 5:33 PM CDTSpecial Weather StatementSHVBowie42 min
Apr 29, 5:34 PM CDTTornado WarningSHVSmith29 min
Apr 29, 5:55 PM CDTTornado WarningSHVSmith, Upshur, Wood33 min
Apr 29, 6:06 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVSmith, Upshur, Wood29 min
Apr 29, 6:25 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVCamp, Upshur, Wood35 min
Apr 29, 6:29 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood45 min
Apr 29, 6:42 PM CDTTornado WarningSHVCamp, Upshur, Wood9 min
Apr 29, 6:50 PM CDTSpecial Weather StatementSHVSmith40 min
Apr 29, 6:56 PM CDTFlash Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more10 hr
Apr 29, 6:56 PM CDTTornado WarningSHVCamp, Morris, Titus, Upshur20 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.